# SDR ASOA05050

- Difficulty date: January 20, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Component: Passenger Door, Bombdr
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR BOTTOM STEP WAS FOUND BROKEN AT THE FORWARD ATTACH ROD.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP WAS FOUND BROKEN AT THE FORWARD ATTACH ROD.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
